# SDR RU3A97006

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Engine: Pwa PT6A60A
- System (JASC): 3450 · Dependent Position Determining System
- Part: Power Supply
- Part number: 576283001
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL, SMOKE IN REAR OF CABIN.  CONTROL DISPLAY UNIT FAILED AND TECHNICAN PANEL FAILED.  REQUESTED PRIORITY HANDLING.  CLEARED TO LAND.  SHORTED POWER SUPPLY IN THE NAVIGATIONAL COMPUTER UNIT WAS THE SOURCE OF SMELL AND SMOKE.  NCU REPLACED AND SYSTEM CHECKED OK.  (M)
